# SDR AALA20120807006

- Difficulty date: August 7, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 99,960 hours, 16,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAP SEAM, STATION 1241 AT STRINGER 36 LEFT.  CUT OUT DAMAGE AND INSTALLED EXTERNAL DOUBLER PER SRM 53-00-01-2R.
